# SDR AALA202401293920

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 67,363 hours, 31,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A8016
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 70,286 hours, 29,408 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT DOOR SLIDE FOUND FALLEN OUT OF PLACE. REMOVED AND REPLACED RIGHT AFT DOOR SLIDE.
